RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 293–296 (Mi msb5387)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les théorèmes de rotation dans la théorie des fonctions

G. M. Golusin


Full text: PDF file (295 kB)

Bibliographic databases:
Received: 11.01.1936
Language:

Citation: G. M. Golusin, “Sur les théorèmes de rotation dans la théorie des fonctions”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 293–296

Citation in format AMSBIB
\Bibitem{Gol36}
\by G.~M.~Golusin
\paper Sur les th\'eor\`emes de rotation dans la th\'eorie des fonctions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 293--296
\mathnet{http://mi.mathnet.ru/msb5387}
\zmath{https://zbmath.org/?q=an:0015.07104|62.0373.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5387
  • http://mi.mathnet.ru/eng/msb/v43/i3/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:142
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020